Analytic cell decomposition of sets definable in the structure $ℝ_{exp}$

Volume 59 / 1994

Ta Loi Annales Polonici Mathematici 59 (1994), 255-266 DOI: 10.4064/ap-59-3-255-266


We prove that every set definable in the structure $ℝ_{exp}$ can be decomposed into finitely many connected analytic manifolds each of which is also definable in this structure.


  • Ta Loi

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image